right now i am taking mdrol. i've been on it for a week and a half first week i started with 10mgs and second week am at 20mgs. i noticed i've been having bad headaches since i started takin 20 mgs. can anybody help me please. thanks
Did you preload any Hawthorn?? It coulod be from BP
Serious Nutrition Solution ~~ X-GELS THE Prohormone alternative!
mw at seriousnutritionsolutions dot com
Reload!! Turn in your SNS UPCs for free product!
na i havent .. where could i get hawthorn?
hb takes about 2 weeks to kick in.... walmart sells it too
Serious Nutrition Solutions
Get your blood pressure taken and get back to us. Headaches and blood pressure can go hand-in-hand. It's very common to see blood pressures increase quite a bit when on compounds such as M-Drol. Supplements like Hawthorn Berry can help.
Staying very well hydrated should help a little. Drink at least 1-1.5 gallons a day, tapering off towards nighttime so you're not up all night peeing.
If things start getting worse and you want to seek a medical opinion, don't neglect to tell them that you're on M-Drol (it is legal after all). They may not know what that is, but hopefully if you're taking it you should be able to explain it quite throughly.
Good luck, man.. Hope you get to feeling better
alright thanks for all the replys. ya i do have it also when i work out. but i will go check in with my doctor and see whats going on.